IJPAM: Volume 62, No. 3 (2010)

ON DIFFERENTIAL OPERATOR FOR
MULTIVALENT FUNCTIONS

Maslina Darus$^1$, Rabha W. Ibrahim$^2$
$^{1,2}$School of Mathematical Sciences
Faculty of Science and Technology
University Kebangsaan Malaysia
Selangor Darul Ehsan, Bangi, 43600, MALAYSIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this article we define a differential operator for multivalent functions in an open disk. Further, we define some classes containing this operator. Partial sums are considered.

Received: June 23, 2010

AMS Subject Classification: 30C45

Key Words and Phrases: differential operator, multivalent functions, partial sums

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 3